# SDR SIMA20120711002

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 19,584 hours, 16,409 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3981, THE CREW REPORTED A POSSIBLE FUEL LEAK FROM CAPTAIN’S SIDE WING APPROX 3 FEET FROM TIP OF WING.  THE FLIGHT ATTENDANT REPORTED A "SIGNIFICANT" AMOUNT OF FLUID LEAKAGE.  LEAK STOPPED APPROX 7 MILES FROM LANDING.  100 LB FUEL IMBALANCE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WING OUTER MOST FLAPPER VALVE IAW EMB 145 AMM 28-11-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
